"Cutoff Wavenumbers of Elliptical Waveguide loaded with Non-Confocal Elliptic Metallic Core"

(2001) "Cutoff Wavenumbers of Elliptical Waveguide loaded with Non-Confocal Elliptic Metallic Core". Journal of electromagnetic waves and applications, 15 (1). pp. 25-39.

Full text not available from this repository.
Item Type: Article
Subjects: Electrical
Department: College of Engineering and Physics > Electrical Engineering
Depositing User: AYHAM ZAZA
Date Deposited: 15 Mar 2008 08:03
Last Modified: 01 Nov 2019 13:23
URI: https://eprints.kfupm.edu.sa/id/eprint/368